Customer: Dr. Attili, this is ***** ***** again with the possible sterioidal atrophy of the penis shaft. I had technical issues with JustAnswer but I have returned and would like to consult.
JA: Thanks. Can you give me any more details about your issue?
Customer: About four months ago I suffered chafing and dryness due to unlubricated intercourse with my partner, followed by some tearing, cracking and dryness. A GP prescribed a topical steroid (triamcinilone) which I used for several days with no improvement. I experienced redness and dryness of the shaft for a few weeks afterward, using conventional moisturizers to combat dryness. The redness and pain is gone, but my skin feels like it has lost a lot of elasticity, the shaft is shiny when erect and powdery dry unless I use Man1 Man Oil penis cream twice a day. I am able to function sexually, but my skin feels delicate and inelastic.
JA: OK got it. Last thing — JustAnswer charges a fee (generally around $18) to post your type of question to Dermatology
Experts (you only pay if satisfied). There are a couple customers ahead of you. Are you willing to wait a bit?
Customer: Yes, but is this question to be posted publicly? How long should I wait?
JA: OK. Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.